# SDR DALA2014073004282

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 38,457 hours, 26,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BEAM INNER DOUBLER, BS 1231 CORRODED. REPAIRED IAW ERA 527788-14, REV O.
